Advances in Theoretical and Mathematical Physics

Volume 14 (2010)

Number 6

Aspects of ABJM orbifolds

Pages: 1717 – 1778

DOI: http://dx.doi.org/10.4310/ATMP.2010.v14.n6.a4

Authors

David Berenstein

Mauricio Romo

Abstract

We study abelian and non-abelian orbifolds of the ABJM model. We compute the precise moduli space of these models by analyzing the classical BPS equations for the theory on the cylinder, which include classical solutions of magnetic monopole operators. These determine the chiral ring of the theory, and thus they provide the complete set of order parameters determining the classical vacua of the theory. We show that the proper quantization of these semiclassical solutions gives us the topology of moduli space, including the additional quotient information due to the Chern–Simons levels. In general, we find that in the dual M-theory setup, the M-theory fiber is divided by the product of the Chern–Simons level times the order of the orbifold group, even in the non-abelian case. This depends non-trivially on how the different Chern–Simons terms have different levels in these constructions. We also see a direct relation in this setup between the Chern–Simons levels of the different groups and fluxes for fractional brane cycles. We also show that the problem of the moduli space can be much more easily analyzed by using the method of images and representation theory of crossed product algebras rather than dealing only with the quiver theory data.

Full Text (PDF format)